# SDR SCNA20201201384

- Difficulty date: November 23, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 65,543 hours, 25,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L1 DOOR LOWER SILL THRESHOLD SUPPORT ANGLE BS 316-344 LBL 68 WL 208.  CORROSION DAMAGE ON L1 DOOR LOWER SILL THRESHOLD SUPPORT ANGLE BS 316-344 LBL 68 WL 208 FOUND TO BE OUT OF LIMITS, PER SRM 53-10-15-1A-1 STEP 4B FOG 108 DETAIL D.  REMOVED AND REPLACED SUPPORT ANGLE, PER SRM 51-40-02 AND BOEING DRAWING 141A8110 REV A, ER 20-03573 REV IR AND SCA EA 53-0067 REV 00.
